MathSciNet Relay Station
MathSciNet bibliographic data
MR658542 (84a:42028) 42B30 (32A35)
Chang, Sun-Yung A.; Fefferman, Robert The Calderón-Zygmund decomposition on product domains. Amer. J. Math. 104 (1982), no. 3, 455–468.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement